# SDR A6WA202404268738

- Difficulty date: April 26, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 47,227 hours, 44,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R31527217
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PASSENGER DOOR CUTOUT STRUCTURE IN 4 PLACES. FS319.7 TO FS349.   AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACED 2 EA BRACKET ASSYS P/N 601R31527-217 ON PASSENGER DOOR SURROUND STRUCTURE AT FS310+5 AND FS 333+10 LBL 42 AND REMOVED AND REPLACED 1EA PLATE ON FLOOR STRUCTURE AT FS310 AND LBL36 IAW CRJ200 SRM51-42-06, 51-42-10, AND 51-24-21 REV 39.
